# SDR TSAA0632036

- Difficulty date: May 11, 2006
- Submitted: May 13, 2006
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CREW NOTED THAT THE RIGHT MAIN GEAR INDICATION LIGHTS ILLUMINATED BOTH GREEN AND RED (UNSAFE CONDITION).  THE CREW MOVED THE LANDING GEAR SELECTOR FROM THE OFF POSITION TO UP POSITION AND THE GEAR INDICATION RETURNED TO GREEN ONLY.  THE CREW THEN PLACED THE GEAR SELECTOR BACK TO THE OFF POSITION AND CONTINUED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE RIGHT HAND MAIN SHOCK STRUT PER AMM 12-15-31 AND PERFORMED AN EXTENSION AND RETRACTION TEST PER AMM 32-32-0 PG 501.  SYSTEM LEAK AND OPERATION CHECK GOOD.  MAINTENANCE RETURNED AIRCRAFT TO SERVICE.
